# SDR SWIA201438093

- Difficulty date: May 27, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 35,883 hours, 49,691 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Cleat
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS PANEL HAS A CRACKED SUPPORT CLEAT.  C-CHECK, R & R CLEAT IAW SRM AND AMM.
